Algebraic Aspects of the Descent Equations

Zhang, YZ (1988) Algebraic Aspects of the Descent Equations. Journal of Physics A-Mathematical and General, 21 22: L1055-L1057.

Author Zhang, YZ
Title Algebraic Aspects of the Descent Equations
Journal name Journal of Physics A-Mathematical and General   Check publisher's open access policy
ISSN 0305-4470
Publication date 1988-11
Sub-type Letter to editor, brief commentary or brief communication
Volume 21
Issue 22
Start page L1055
End page L1057
Total pages 3
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Oct 2011, 12:09:29 EST by System User